|Problem with the switch to this regimen?
Jun 12, 2008
I have been started on Kivexa (Epzicom) and Stocrin (Sustiva) for two month now, and was feeling pretty awful. This was my first regimen and my viral load was 25.000 (25,000 copies) and my CD4 count was 250. Because of those side effects, my doc advised me to switch to Kivexa and boosted Reyataz. Does this sound OK for you?
Thanks for a brilliant page.
| Response from Dr. DeJesus
It sounds good to me, if it feels good to you. By that I mean that your doctor was right by changing your meds off Stocrin (Sustiva), if this was the medication that was making you feel poorly. If you are now taking Reyataz/Norvir and Kivexa (Epzicom), and you are tolerating them wellexcellent! This is a very good combination, and unless you have any new tolerability issues, this regimen should be very good to you. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get HIV From Touching A Bloody Scab?
- Burning Penis After Getting Head Worried I Have HIV
- Dizziness After Having Sex During Period Worried I Have HIV
- Fever After Rubbing Penis Worried I Have HIV
- Red Eyes After French Kissing Worried I Have HIV
- Sore On Penis After Foreplay Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.